# SDR SWIA2019122747431

- Difficulty date: November 8, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT APPROXIMATELY BS 256,  STRINGERS 25 - 26R.    REPAIRED THE SKIN IAW REO,  FOUND TO BE WITHIN LIMITS.
